HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Convergence rate from hyperbolic systems of balance laws to parabolic systems

Abstract : It is proved recently that partially dissipative hyperbolic systems converge globally-in-time to parabolic systems in a slow time scaling, when initial data are smooth and sufficiently close to constant equilibrium states. Based on this result, we establish error estimates between the smooth solutions of the hyperbolic systems of balance laws and those of the parabolic limit systems in one space dimension. The proof of the error estimates uses a stream function technique together with energy estimates. As applications of the results, we give five examples arising from physical models.
Document type :
Journal articles
Complete list of metadata

Contributor : Yue-Jun Peng Connect in order to contact the contributor
Submitted on : Thursday, May 5, 2022 - 5:52:47 PM
Last modification on : Saturday, May 7, 2022 - 3:35:07 AM


Files produced by the author(s)


Distributed under a Creative Commons Attribution - NonCommercial - NoDerivatives 4.0 International License




Yachun Li, Yue-Jun Peng, Liang Zhao. Convergence rate from hyperbolic systems of balance laws to parabolic systems. Applicable Analysis, Taylor & Francis, 2021, 100 (5), pp.1079-1095. ⟨10.1080/00036811.2019.1634258⟩. ⟨hal-03660395⟩



Record views


Files downloads